# SDR 01FDEA00874

- Difficulty date: October 9, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENG BLEED AIR TRIP LIGHT ILLUMINATED AND WOULD NOT RESET.  *S/D*  COMING
